# SDR DALA2015020100966

- Difficulty date: January 31, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 82,702 hours, 11,848 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1054
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18L, BS 1054 FOUND CORRODED.   FOUND OUT OF LIMIT IAW SRM 53-00-01. R & R IAW SRM 51-40-02.
